Remark on the Structure of a Type of Left Simple Semigroups
Matematicko-fyzikálny časopis (1958)
- Volume: 08, Issue: 4, page 187-192
- ISSN: 0139-9918
Access Full Article
topHow to cite
topKajan, Juraj. "Poznámka o štruktúre istého typu zľava jednoduchých pologrúp." Matematicko-fyzikálny časopis 08.4 (1958): 187-192. <http://eudml.org/doc/29846>.
@article{Kajan1958,
author = {Kajan, Juraj},
journal = {Matematicko-fyzikálny časopis},
keywords = {group theory},
language = {slo},
number = {4},
pages = {187-192},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Poznámka o štruktúre istého typu zľava jednoduchých pologrúp},
url = {http://eudml.org/doc/29846},
volume = {08},
year = {1958},
}
TY - JOUR
AU - Kajan, Juraj
TI - Poznámka o štruktúre istého typu zľava jednoduchých pologrúp
JO - Matematicko-fyzikálny časopis
PY - 1958
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 08
IS - 4
SP - 187
EP - 192
LA - slo
KW - group theory
UR - http://eudml.org/doc/29846
ER -
References
top- Š. Schwarz, Структтура простых полугруп без нуля, Чехослов. мат. журнал 1 (76), (1951) 41-53. (1951) Zbl0045.15608MR0048428
- Š. Schwarz, Teória pologrúp, Sborník prác Prírodovedeckej fakulty Slovenskej univerzity VI, Bratislava 1943. (1943) MR0025477
- Naoki Kimura, On some examples of semigroups, Mathematical Department, Tokyo Institute of Technology.
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.